# SDR BV5Y202311230001

- Difficulty date: November 6, 2023
- Submitted: November 23, 2023
- Operation: General aviation
- Aircraft: N2A
- Propeller: HOV373DR
- System (JASC): 6110 · Propeller Assembly
- Part: Ferrule
- Part number: VP10729E
- Part serial: K1228
- Condition: Cracked
- Location: Blade 3
- Component: Propeller, Hofman
- Component part number: HOV373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A PROPELLER WAS FOUND WITH CRACKS IN ONE BLADE FERRULE. THE PROPELLER IS REPLACED. THE PROPELLER WILL BE SEND TO HOFFMANN PROPELLER FOR INVESTIGATION. THE REASON FOR THE CRACKS IS UNKNOWN AT THE MOMENT.  BECAUSE OF THE LONG TIME IN SERVICE OF THE PROPELLER TYPE A DESIGN FAILURE CAN BE RULED OUT. THE OCCURRENCE WAS ALREADY REPORTED TO EASA IN ENGLISH ON 08.11.2023.  IN COOPERATION WITH ZLT ZEPPELIN AND HOFFMANN PROPELLER, THE FOLLOWING IMMEDIATE MEASURES WERE DECIDED.   WITHIN THE NEXT 30 HOURS AND THEN EVERY 100 HOURS THEREAFTER.  CHECK BLADE SHAKE,  CHECK BLADE ANGLE CLEARANCE,   VISUAL INSPECTION OF THE FERRULE FOR CRACKS
